2 doctors weighed in:
Can living at high altitudes lessen the effects of lexapro (escitalopram)?
2 doctors weighed in

Dr. Kalyn Diamond
Clinical Psychology
1 doctor agrees
In brief: No studies done, but
To my knowledge, there have been no studies done on the effects of antidepressants & altitude.
High altitudes can cause symptoms. Some of the 1st signs of high-altitude illness are headache, lightheadedness, weakness, trouble sleeping and an upset stomach. People who normally live at lower altitudes, their bodies aren't used to working on so little oxygen. With time, their body gets used to it.

In brief: No studies done, but
To my knowledge, there have been no studies done on the effects of antidepressants & altitude.
High altitudes can cause symptoms. Some of the 1st signs of high-altitude illness are headache, lightheadedness, weakness, trouble sleeping and an upset stomach. People who normally live at lower altitudes, their bodies aren't used to working on so little oxygen. With time, their body gets used to it.
Dr. Kalyn Diamond
Dr. Kalyn Diamond
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
107,000 doctors available
Read more answers from doctors